Alert archive / Vermont / Special Weather Statements in 2009
Special Weather Statement, NWS Burlington, VT
NWS Burlington, VT issued this special weather statement at Jun 25, 2009, 11:10 PM EDT for Windsor County, Vermont. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2009, 11:10 PM EDT (03:10 UTC)
- Expired
- Jun 26, 2009, 12:15 AM EDT
- In force
- 65 min
- Issued by
- NWS Burlington, VT
County Windsor County, VT
The radar
The Burlington radar (KCXX), 130 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 3.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2335 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1100 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS81 KBTV 260310
SPSBTV
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1110 PM EDT THU JUN 25 2009
VTZ011-012-019-260415-
EASTERN RUTLAND VT-WESTERN RUTLAND VT-WINDSOR VT-
1110 PM EDT THU JUN 25 2009
...A STRONG THUNDERSTORM WILL AFFECT EASTERN RUTLAND AND WINDSOR
COUNTIES THROUGH MIDNIGHT...
AT 1106 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LUDLOW...
MOVING EAST AT 15 MPH.
CLOUD TO GROUND LIGHTNING...PEA SIZE HAIL...AND WIND GUSTS TO 40
MPH ARE POSSIBLE WITH THIS STORM AS IT MOVES EASTWARD.
THIS STORM WILL BE NEAR LUDLOW AROUND 1120 PM...CAVENDISH AROUND 1130
PM...BALTIMORE AROUND 1140 PM...PERKINSVILLE AROUND 1150 PM...
WEATHERSFIELD CENTER AROUND MIDNIGHT AND WILGUS STATE PARK AROUND
1210 AM.
LAT...LON 4327 7283 4329 7283 4330 7291 4342 7295
4365 7290 4369 7257 4367 7230 4360 7232
4357 7237 4352 7239 4329 7240 4323 7244
4323 7254 4322 7268
$$
BANACOSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this special weather statement went out at Jun 25, 9:38 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 25, 9:38 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 938 PM EDT THU JUN 25 2009 .SYNOPSIS... SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS CAN BE ANTICIPATED ACROSS THE NORTH COUNTRY OVER THE NEXT SEVERAL DAYS. AN ISOLATED SHOWER OR THUNDERSTORM IS POSSIBLE OVERNIGHT. ANOTHER BATCH OF STORMS ARE EXPECTED ON FRIDAY. THESE STORMS WILL BE ACCOMPANIED WITH LOCALLY HEAVY DOWN POURS...FREQUENT LIGHTNING...BRIEF GUSTY WINDS AND SMALL HAIL. THE WEEKEND WEATHER WILL FEATURE COOLER TEMPERATURES WITH THE CHANCE FOR SHOWERS. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AS OF 937 PM EDT THURSDAY...COMPOSITE RADAR LOOP SHOWING SOME SCATTERED THUNDERSTORM ACROSS EXTREME NORTHERN VERMONT ALONG AND NEAR THE INTERNATIONAL BORDER AT THIS TIME. BUFKIT FORECAST SOUNDINGS SHOWING THE ATMOSPHERE WILL REMAIN UNSTABLE OVERNIGHT...WITH NEGATIVE SHOWALTER INDEXES WHICH INDICATES INSTABILITY ALOFT. FEEL ANYTHING THAT DOES DEVELOP OVERNIGHT WILL BE ISOLATED...DUE TO THE LOSS OF DAYTIME SURFACE HEATING...SO WILL LOWER POPS TO JUST A SLIGHT CHANCE OVERNIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... AS OF 350 PM EDT THURSDAY...MID/UPPER LVL TROF DEEPENS ACRS THE EASTERN GREAT LAKES AND NE CONUS WITH SEVERAL EMBEDDED VORTS EXPECTED TO MOVE ACRS OUR FA ON FRIDAY. THIS ENERGY ALOFT...COMBINED WITH COLD POOL ASSOCIATED WITH MID/UPPER LVL TROF...WL PRODUCE CONDITIONS FAVORABLE FOR MORE SHOWERS AND STORMS TO DEVELOP. IN ADDITION...WEAK SFC BOUNDARY WL INTERACT WITH TRRN AND PLENTY OF LLVL INSTABILITY TO PRODUCE WIDESPREAD CONVECTION. ONCE AGAIN...THE DEEP LAYER SHEAR PARAMETERS ARE PROGGED TO BE WEAK ACRS OUR REGION...WITH 0-3KM AROUND 15 KNTS AND 0-6 KM VALUES BTWN 20 AND 30 KNTS. HOWEVER...SFC BASED CAPE VALUES ARE EXPECTED TO BE AROUND 2000 J/KG WITH MU CAPE VALUES APPROACHING 3000 J/KG AND LIS BTWN -5 AND -6C. THIS ENERGY COMBINED WITH WBZERO HGHTS AROUND 10KFT AND LWRING FREEZING LVLS...WL MAKE FOR A THERMO- DYNAMIC ATMOSPHERE FAVORABLE FOR HAIL. THE SECONDARY SVR WEATHER THREAT WL BE DAMAGING WINDS. WL MENTION SMALL HAIL/GUSTY WINDS AND HEAVY RAINFALL POSSIBLE IN ZNS BTWN 16Z-00Z FRIDAY. FEEL STORMS WL DEVELOP OVER THE HIGHER TRRN OF NORTHERN NY AND VT BY 16Z AND SLOWLY MOVE EAST THRU THE DAY. SEVERAL ROUNDS OF CONVECTION WL BE POSSIBLE ON FRIDAY. PROGGED 85H TEMPS NEAR 15C SUPPORT HIGHS IN THE U70S TO L80S MOST LOCATIONS...A FEW M80S WL BE POSSIBLE ACRS THE LWR CT RIVER VALLEY ASSOCIATED WITH WESTERLY DOWNSLOPE FLW. BY 06Z SATURDAY...AREAL COVERAGE/INTENSITY OF CONVECTION WL DECREASE ACRS OUR CWA...WITH THE LOSS OF DAYTIME HEATING AND BEST DYNAMICS SHIFTING INTO CENTRAL/EASTERN NEW ENGLAND. WL MENTION JUST CHC POPS WITH OVERNIGHT LOWS IN THE 50S MTNS TO L60S VALLEYS. SATURDAY...MID/UPPER LVL CLOSED CIRCULATION WL REMAIN ACRS THE NE CONUS...WITH THE POTENTIAL FOR MORE AFTN/EVENING SHOWERS/STORMS. HOWEVER...SFC INSTABILITY PARAMETERS LOOK TO BE WEAKER ON SATURDAY...DUE TO TEMPS ONLY IN THE 70S. IN ADDITION...BEST 5H PVA AND DEEPEST 850-500MB MOISTURE WL BE ACRS CENTRAL/EASTERN VT ZNS. FEEL NAM IS TOO COOL WITH SFC TEMPS AND THIS RESULTS IN LIMITED INSTABILITY...LIKE THE GFSS IDEA OF TEMPS WARMING INTO THE MID 70S ACRS THE CPV...WHICH SUPPORTS CAPE VALUES AROUND 1000 J/KG. BEST INSTABILITY AND MOISTURE WL BE FROM THE DACKS EASTWARD ON SATURDAY...WITH OVERALL LIMITED THREAT FOR SVR ATTM. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 251 PM EDT THURSDAY...REGION WILL BE UNDER INFLUENCE OF BROAD...SLOW MVG UPPER LOW PRESSURE SYSTEM. MDLS CONTINUE TO SHOW UPPER LOW OVER E GREAT LKS REGION PINWHEELING MOISTURE INTO THE NORTHEAST RIGHT INTO THURSDAY. ALTHOUGH NOT EXPECTING STEADY RAINFALL FOR ENTIRE EVENT...CWA COULD SEE QPF RANGING NEAR AN INCH FROM THIS...BY OVER 4-5 DAYS. EXTENSIVE CLD COVER WILL HINDER TEMPS THRU PERIOD AND HAVE CONTINUED TREND OF GOING BLW MDL GUIDANCE BY A FEW DEGREES...MAINLY FOR MAX TEMPS. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... THROUGH 00Z SATURDAY...MAINLY VFR CONDS EXPECTED OVER THE NEXT 24 HOURS AS LARGE SCALE UPPER LOW APPROACHES THE AREA. LIGHT SOUTHERLY WIND FLOW GENERALLY 5 KNOTS OR LESS EXPECTED OVERNIGHT ALONG WITH OCCNL SCT MID/HIGH CLOUDS. SOME PATCHY MVFR BR/HZ POSSBL IN THE PRE-DAWN HOURS...BUT SHOULDNT BE A BIG DEAL. CANT COMPLETELY RULE OUT AN EVENING STRAY SHOWER/STORM...BUT CHCS OF AFFECTING ANY GIVEN TERMINAL QUITE LOW AND WILL OMIT ANY REFERENCE TO PCPN THROUGH 12Z. THEREAFTER...AS UPPER LOW DRIFTS CLOSER...MEAN HEIGHT FALLS AND BNDRY LYR INSTABILITY LIKELY TO LEAD TO SCT AFTERNOON/EVENING SHOWERS/STORMS ACROSS THE AREA. COVERAGE APPEARS WDLY SCT TO SCT ACROSS THE AREA...SO AGAIN WILL OFFER ONLY AN OUTSIDE CHC FOR ANY GIVEN TERMINAL RECEIVING A SHOWER/STORM. WINDS SOUTHWESTERLY 5-10 KTS TO TREND WESTERLY THROUGH THE COURSE OF THE DAY. 00Z FRIDAY THROUGH MONDAY...RATHER UNSETTLED WX PATTERN EXPECTED WITH UPPER LOW EXPECTED TO SHIFT SLOWLY EWD ACROSS SERN QUEBEC/NRN NEW ENGLAND FRIDAY AND SATURDAY. THIS SYSTEM WILL BRING SCATTERED RAIN SHOWERS AND GENERALLY MVFR CIGS/VSBY CONDITIONS. YET ANOTHER UPR LOW EVOLVING EWD FROM THE GREAT LAKES REGION WILL MAINTAIN AT LEAST CHANCES FOR SHOWERS/ISOLD TSTMS FOR SUNDAY AFTN/SUNDAY NIGHT. OUTSIDE OF CONVECTIVE ACTIVITY...NO LARGE-SCALE STRONG WINDS EXPECTED DURING THE AVIATION OUTLOOK PERIOD. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...WGH NEAR TERM...WGH SHORT TERM...TABER LONG TERM...JN AVIATION...JMG/JN
Hazardous weather outlook, Jun 25, 6:08 PM EDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BURLINGTON VT 608 PM EDT THU JUN 25 2009 NYZ028-031-034-035-VTZ001-002-005-009-011-262215- EASTERN CLINTON-WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX- GRAND ISLE-WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND- 608 PM EDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. THERE IS A CHANCE OF A SHOWER OR THUNDERSTORM TONIGHT...BUT THE THREAT FOR SEVERE WEATHER HAS DIMINISHED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY. SOME WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND GUSTY WINDS...ALONG WITH HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VTZ003-004-006>008-010-012-016>019-262215- ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 608 PM EDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR A SHOWER OR THUNDERSTORM TONIGHT...BUT THE THREAT FOR SEVERE WEATHER HAS DIMINISHED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY. SOME WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND GUSTY WINDS...ALONG WITH HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ026-027-029-030-087-262215- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- 608 PM EDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR A SHOWER OR THUNDERSTORM TONIGHT...BUT THE THREAT FOR SEVERE WEATHER HAS DIMINISHED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY. SOME WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND GUSTY WINDS...ALONG WITH HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 25, 9:52 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
952 PM EDT THU JUN 25 2009
VTZ003-016-260245-
EASTERN FRANKLIN VT-ORLEANS VT-
952 PM EDT THU JUN 25 2009
...STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND ORLEANS COUNTIES
THROUGH 11 PM...
AT 947 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
STRONG THUNDERSTORMS ACROSS EASTERN FRANKLIN COUNTY AND EXTREME
NORTHWESTERN ORLEANS COUNTY IN VERMONT...FROM NEAR MONTGOMERY
NORTHEAST TO NEAR JAY.
THE STORMS WERE MOVING EAST AT 25 MPH...AND MAY PRODUCE WIND GUSTS
TO 40 MPH AND HAIL UP TO DIME SIZE AS THEY PASS.
THE STORMS WILL BE NEAR MONTGOMERY...AND MONTGOMERY CENTER AROUND
955 PM...JAY AROUND 1010 PM...NORTH TROY AROUND 1015 PM...
WESTFIELD...LOWELL...AND TROY AROUND 1020 PM...SOUTH NEWPORT...AND
NEWPORT CENTER AROUND 1030 PM AND COVENTRY AROUND 1040 PM.
LAT...LON 4500 7190 4490 7193 4487 7189 4479 7197
4476 7194 4473 7199 4483 7269 4502 7268
4501 7221 4502 7194
JMGSpecial weather statement, Jun 25, 10:43 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1043 PM EDT THU JUN 25 2009
VTZ003-004-007-260345-
CALEDONIA VT-ESSEX VT-ORLEANS VT-
1043 PM EDT THU JUN 25 2009
...STRONG THUNDERSTORMS WILL AFFECT CALEDONIA...ESSEX AND ORLEANS
COUNTIES THROUGH 1145 PM...
AT 1039 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
STRONG THUNDERSTORMS ACROSS EASTERN ORLEANS COUNTY AND EXTREME
NORTHERN CALEDONIA COUNTY IN VERMONT...FROM NEAR MORGAN...SOUTH TO
WESTMORE AND SHEFFIELD.
THE STORMS WERE MOVING EAST AT 25 MPH...AND WILL AFFECT THESE AREAS
EAST INTO ESSEX COUNTY VERMONT THROUGH 1145 PM. THEY MAY PRODUCE
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE AS THEY PASS.
THESE STORMS WILL BE NEAR AVERYS GORE AROUND 1100 PM...LEWIS AROUND
1115 PM...GRANBY AROUND 1130 PM AND BLOOMFIELD AROUND 1145 PM.
LAT...LON 4485 7155 4477 7158 4475 7162 4470 7162
4458 7154 4455 7158 4452 7157 4448 7160
4458 7211 4501 7203 4502 7155 4501 7151
4496 7153 4494 7151 4489 7150
JMGSpecial weather statement, Jun 25, 11:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1110 PM EDT THU JUN 25 2009
VTZ011-012-019-260415-
EASTERN RUTLAND VT-WESTERN RUTLAND VT-WINDSOR VT-
1110 PM EDT THU JUN 25 2009
...A STRONG THUNDERSTORM WILL AFFECT EASTERN RUTLAND AND WINDSOR
COUNTIES THROUGH MIDNIGHT...
AT 1106 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LUDLOW...
MOVING EAST AT 15 MPH.
CLOUD TO GROUND LIGHTNING...PEA SIZE HAIL...AND WIND GUSTS TO 40
MPH ARE POSSIBLE WITH THIS STORM AS IT MOVES EASTWARD.
THIS STORM WILL BE NEAR LUDLOW AROUND 1120 PM...CAVENDISH AROUND 1130
PM...BALTIMORE AROUND 1140 PM...PERKINSVILLE AROUND 1150 PM...
WEATHERSFIELD CENTER AROUND MIDNIGHT AND WILGUS STATE PARK AROUND
1210 AM.
LAT...LON 4327 7283 4329 7283 4330 7291 4342 7295
4365 7290 4369 7257 4367 7230 4360 7232
4357 7237 4352 7239 4329 7240 4323 7244
4323 7254 4322 7268
BANACOSThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:52 PM EDT | Special Weather Statement | BTV | Orleans | 53 min |
| Jun 25, 10:43 PM EDT | Special Weather Statement | BTV | Essex | 62 min |
| Jun 25, 11:47 PM EDT | Special Weather Statement | BTV | Caledonia, Essex | 58 min |
| Jun 26, 1:52 PM EDT | Special Weather Statement | BTV | Franklin, Grand Isle | 53 min |
| Jun 26, 1:58 PM EDT | Special Weather Statement | BTV | Essex | 47 min |
| Jun 26, 2:51 PM EDT | Severe Thunderstorm Warning | BTV | Franklin | 24 min |
| Jun 26, 3:24 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 36 min |
| Jun 26, 3:47 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Orleans | 28 min |
| Jun 26, 4:14 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 31 min |
| Jun 26, 4:29 PM EDT | Areal Flood Advisory | BTV | Franklin, Orleans | 3 hr |
| Jun 26, 4:42 PM EDT | Severe Thunderstorm Warning | BTV | Franklin | 33 min |
| Jun 26, 4:50 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle | 25 min |
| Jun 26, 5:02 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Franklin, Grand Isle | 43 min |
| Jun 26, 5:06 PM EDT | Severe Thunderstorm Warning | BTV | Franklin | 24 min |
| Jun 26, 5:13 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle | 47 min |
| Jun 26, 5:40 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Franklin, Lamoille | 50 min |
| Jun 26, 6:05 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland | 55 min |
| Jun 26, 6:22 PM EDT | Special Weather Statement | BTV | Lamoille, Orleans, Washington | 53 min |
| Jun 26, 6:30 PM EDT | Special Weather Statement | BTV | Addison | 60 min |
| Jun 26, 6:52 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Orleans | 27 min |
| Jun 26, 7:26 PM EDT | Special Weather Statement | BTV | Orleans | 64 min |
| Jun 26, 7:35 PM EDT | Special Weather Statement | BTV | Orange, Rutland | 55 min |
| Jun 26, 7:36 PM EDT | Areal Flood Advisory | BTV | Franklin, Lamoille, Orleans | 2 hr |
| Jun 26, 1:15 PM EDT | Special Weather Statement | BTV | St. Lawrence | 75 min |
| Jun 26, 2:03 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 57 min |
| Jun 26, 2:28 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 34 min |
| Jun 26, 2:59 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 42 min |
| Jun 26, 3:26 PM EDT | Special Weather Statement | BTV | St. Lawrence | 64 min |
| Jun 26, 3:32 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 32 min |
| Jun 26, 4:09 PM EDT | Special Weather Statement | BTV | Franklin | 36 min |
| Jun 26, 4:17 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin | 45 min |
| Jun 26, 4:53 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex | 52 min |
Nearby
Special Weather Statements in Vermont, 2009Every special weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.